Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 834107, 33 pages
Research Article

General Bootstrap for Dual ϕ-Divergence Estimates

1Laboratoire de Mathématiques Appliquées, Université de Technologie de Compiègne, B.P. 529, 60205 Compiègne Cedex, France
2LSTA, Université Pierre et Marie Curie, 4 Place Jussieu, 75252 Paris Cedex 05, France

Received 30 May 2011; Revised 29 September 2011; Accepted 16 October 2011

Academic Editor: Rongling Wu

Copyright © 2012 Salim Bouzebda and Mohamed Cherfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Salim Bouzebda and Mohamed Cherfi, “General Bootstrap for Dual ϕ-Divergence Estimates,” Journal of Probability and Statistics, vol. 2012, Article ID 834107, 33 pages, 2012.